# SDR ASAA2022110343700

- Difficulty date: November 3, 2022
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 25,914 hours, 8,168 cycles
- Engine time: 25,914 hours, 8,168 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gasket
- Part number: 1324M88P03
- Condition: Loose
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG S/N 862674 DURING VBV RING GUIDE INSPECTION, ALL 4 PADS FOUND LOOSE.  GROUNDED - YES. ON DEFERRAL. REMOVED THE LOOSE VBV RING GUIDE PADS FROM THE #2 ENG. PADS REQ REPLACEMENT AT NEXT ENGINE SHOP VISIT, REF AMM 75-32-00-200-801-F00. MX DEFERRED, C/N 03022491 INSTALLED. SEAMC DAVE CONTACTED.
